# SDR HNAA2012100100991

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: MS21250HO8056
- Condition: Rusted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT STEEL STRUT TO WING RIB BOLT IS  RUSTED AND BORE OF STRUT.  REAMED HOLE TO .541 IAW DWG 85320229. CLEANED CORROSION AND R & R BOLT AND NEW PLI WASHERS.
